Volume 8, Issue 3
Interpolation, Projection and Hierarchical Bases in Discontinuous Galerkin Methods

Lutz Angermann & Christian Henke

Numer. Math. Theor. Meth. Appl., 8 (2015), pp. 425-450.

Published online: 2015-08

Preview Purchase PDF 1 1888
Export citation
  • Abstract

The paper presents results on piecewise polynomial approximations of tensor product type in Sobolev-Slobodecki spaces by various interpolation and projection techniques, on error estimates for quadrature rules and projection operators based on hierarchical bases, and on inverse inequalities.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-8-425, author = {}, title = {Interpolation, Projection and Hierarchical Bases in Discontinuous Galerkin Methods}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2015}, volume = {8}, number = {3}, pages = {425--450}, abstract = {

The paper presents results on piecewise polynomial approximations of tensor product type in Sobolev-Slobodecki spaces by various interpolation and projection techniques, on error estimates for quadrature rules and projection operators based on hierarchical bases, and on inverse inequalities.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2015.m1305}, url = {http://global-sci.org/intro/article_detail/nmtma/12417.html} }
TY - JOUR T1 - Interpolation, Projection and Hierarchical Bases in Discontinuous Galerkin Methods JO - Numerical Mathematics: Theory, Methods and Applications VL - 3 SP - 425 EP - 450 PY - 2015 DA - 2015/08 SN - 8 DO - http://doi.org/10.4208/nmtma.2015.m1305 UR - https://global-sci.org/intro/article_detail/nmtma/12417.html KW - AB -

The paper presents results on piecewise polynomial approximations of tensor product type in Sobolev-Slobodecki spaces by various interpolation and projection techniques, on error estimates for quadrature rules and projection operators based on hierarchical bases, and on inverse inequalities.

Lutz Angermann & Christian Henke. (2020). Interpolation, Projection and Hierarchical Bases in Discontinuous Galerkin Methods. Numerical Mathematics: Theory, Methods and Applications. 8 (3). 425-450. doi:10.4208/nmtma.2015.m1305
Copy to clipboard
The citation has been copied to your clipboard